# SDR ASOA2012090402162

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 32,982 hours, 28,780 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR IS DIFFICULT TO OPEN ESPECIALLY FROM OUTSIDE THE ACFT.  FOUND SERVICE DOOR INTERNAL STABILIZER ROD DAMAGED.  REPLACED & RIGGED STABILIZER ROD IAW MM 52-41-00.  SDR CLOSED.
